TU Darmstadt / ULB / TUbiblio

A convolution formula for time-invariant linear communication systems

Krabs, Werner (1999):
A convolution formula for time-invariant linear communication systems.
In: Mathematical methods in the applied sciences, pp. 171-176, 22, [Article]

Item Type: Article
Erschienen: 1999
Creators: Krabs, Werner
Title: A convolution formula for time-invariant linear communication systems
Language: English
Journal or Publication Title: Mathematical methods in the applied sciences
Volume: 22
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:05
License: [undefiniert]
Export:

Optionen (nur für Redakteure)

View Item View Item